# SDR AU000221

- Difficulty date: March 16, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-28-151
- System (JASC): 2434 · DC Generator-Alternator
- Part: Stator
- Part number: 762489
- Condition: Loose
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, Chrysler, 4111810
- Stage of operation: NR
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR STATOR WINDINGS LOOSE CAUSING CHAFING AND SHORT CIRCUIT.
